# SDR MASA20210804348

- Difficulty date: July 10, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340953
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR PANEL SUPPORT ANGLE. CORRECTIVE ACTION: FLOOR PANEL SUPPORT ANGLE WAS REPLACED PER ETL-900-21-039. REV. ORIGINAL AND CRJ/900 SRM51-42-06-001-001-A01, AND CRJ/900 SRM51-42-21-001-001-A01.
